# SDR GTIA020410

- Difficulty date: April 17, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - E/E BAY LONGERON 28L HAS CORROSION FROM STATION 190-210.  REMOVED DAMAGED LONGERON.  FABRICATED NEW PART.  INSTALLED LONGERON.  (M)
